# SDR 02FDEA00257

- Difficulty date: April 7, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) AND TOOLING DAMAGE ON FRAME I/B FLANGE BS 372, WL 212, RBL 64.  REMOVED AND REPLACED FRAME PER SRM 51-4-3.
